Alert archive / Ohio / Small Craft Advisories in 2022

Small Craft Advisory 49, NWS Cleveland, OH

August 30, 2022

NWS Cleveland, OH issued this small craft advisory at Aug 30, 2022, 3:33 AM EDT. It took effect at Aug 30, 2022, 3:00 PM EDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Aug 30, 2022, 3:33 AM EDT (07:33 UTC)
In effect from
Aug 30, 2022, 3:00 PM EDT
Expired
Sep 1, 2022, 7:48 AM EDT
In force
41 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

788 
WHUS71 KCLE 300733
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
333 AM EDT Tue Aug 30 2022

LEZ145-146-301545-
/O.NEW.KCLE.SC.Y.0049.220831T0000Z-220901T0000Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
333 AM EDT Tue Aug 30 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT WEDNESDAY...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Vermilion to 
  Willowick OH.

* WHEN...From 8 PM this evening to 8 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-301545-
/O.NEW.KCLE.SC.Y.0049.220830T1900Z-220901T0400Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
333 AM EDT Tue Aug 30 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT EDT WEDNESDAY NIGHT...

* WHAT...West winds 15 to 20 knots and waves 4 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...From 3 PM this afternoon to midnight EDT Wednesday 
  night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
10 follow-up statements
186 
WHUS71 KCLE 300745
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
345 AM EDT Tue Aug 30 2022

LEZ144-301545-
/O.EXA.KCLE.SC.Y.0049.220831T0000Z-220901T0000Z/
The Islands to Vermilion OH-
345 AM EDT Tue Aug 30 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT WEDNESDAY...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from The Islands to 
  Vermilion OH.

* WHEN...From 8 PM this evening to 8 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-301545-
/O.CON.KCLE.SC.Y.0049.220831T0000Z-220901T0000Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
345 AM EDT Tue Aug 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM EDT WEDNESDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Vermilion to 
  Willowick OH.

* WHEN...From 8 PM this evening to 8 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-301545-
/O.CON.KCLE.SC.Y.0049.220830T1900Z-220901T0400Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
345 AM EDT Tue Aug 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT EDT WEDNESDAY NIGHT...

* WHAT...West winds 15 to 20 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...From 3 PM this afternoon to midnight EDT Wednesday 
  night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
862 
WHUS71 KCLE 301334
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
934 AM EDT Tue Aug 30 2022

LEZ144>146-302145-
/O.CON.KCLE.SC.Y.0049.220831T0000Z-220901T0000Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-
934 AM EDT Tue Aug 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM EDT WEDNESDAY...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from The Islands to 
  Vermilion OH.

* WHEN...From 8 PM this evening to 8 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-302145-
/O.CON.KCLE.SC.Y.0049.220830T1900Z-220901T0400Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
934 AM EDT Tue Aug 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT EDT WEDNESDAY NIGHT...

* WHAT...West winds 15 to 20 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...From 3 PM this afternoon to midnight EDT Wednesday 
  night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
396 
WHUS71 KCLE 301956
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
356 PM EDT Tue Aug 30 2022

LEZ144>146-310400-
/O.EXT.KCLE.SC.Y.0049.220831T0000Z-220901T0300Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-
356 PM EDT Tue Aug 30 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
11 PM EDT WEDNESDAY...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from the the Islands 
  to Willowick OH.

* WHEN...From 8 PM this evening to 11 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-310400-
/O.EXT.KCLE.SC.Y.0049.000000T0000Z-220901T0900Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
356 PM EDT Tue Aug 30 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT THURSDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 5 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
535 
WHUS71 KCLE 310126
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
926 PM EDT Tue Aug 30 2022

LEZ144>146-310930-
/O.CON.KCLE.SC.Y.0049.000000T0000Z-220901T0300Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-
926 PM EDT Tue Aug 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY...

* WHAT...West winds 15 to 25 knots and waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from the the Islands 
  to Willowick OH.

* WHEN...Until 11 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-310930-
/O.CON.KCLE.SC.Y.0049.000000T0000Z-220901T0900Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
926 PM EDT Tue Aug 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 5 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
358 
WHUS71 KCLE 310732
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
332 AM EDT Wed Aug 31 2022

LEZ144>146-311545-
/O.EXT.KCLE.SC.Y.0049.000000T0000Z-220901T1000Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-
332 AM EDT Wed Aug 31 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from the the Islands 
  to Willowick OH.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-311545-
/O.EXT.KCLE.SC.Y.0049.000000T0000Z-220901T1000Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
332 AM EDT Wed Aug 31 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
433 
WHUS71 KCLE 311328
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
928 AM EDT Wed Aug 31 2022

LEZ144>146-312130-
/O.CON.KCLE.SC.Y.0049.000000T0000Z-220901T1000Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-
928 AM EDT Wed Aug 31 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WHAT...West winds 15 to 20 knots and waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from the the Islands 
  to Willowick OH.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-312130-
/O.CON.KCLE.SC.Y.0049.000000T0000Z-220901T1000Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
928 AM EDT Wed Aug 31 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
694 
WHUS71 KCLE 311942
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
342 PM EDT Wed Aug 31 2022

LEZ144>146-010345-
/O.CON.KCLE.SC.Y.0049.000000T0000Z-220901T1000Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-
342 PM EDT Wed Aug 31 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WHAT...West winds 15 to 20 knots and waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from the the Islands 
  to Willowick OH.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-010345-
/O.CON.KCLE.SC.Y.0049.000000T0000Z-220901T1000Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
342 PM EDT Wed Aug 31 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
426 
WHUS71 KCLE 010152
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
952 PM EDT Wed Aug 31 2022

LEZ144>146-011000-
/O.CON.KCLE.SC.Y.0049.000000T0000Z-220901T1000Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-
952 PM EDT Wed Aug 31 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WHAT...West winds 15 to 20 knots and waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from the the Islands 
  to Willowick OH.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-011000-
/O.CON.KCLE.SC.Y.0049.000000T0000Z-220901T1000Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
952 PM EDT Wed Aug 31 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
875 
WHUS71 KCLE 010734
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
334 AM EDT Thu Sep 1 2022

LEZ144>146-010845-
/O.CAN.KCLE.SC.Y.0049.000000T0000Z-220901T1000Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-
334 AM EDT Thu Sep 1 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have weakened to 5 to 10 knots and waves have subsided to 1
to 3 feet, allowing for the small craft to be cancelled.

$$

LEZ147>149-011200-
/O.EXT.KCLE.SC.Y.0049.000000T0000Z-220901T1200Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
334 AM EDT Thu Sep 1 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WHAT...Northwest winds 10 to 15 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
040 
WHUS71 KCLE 011148
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
748 AM EDT Thu Sep 1 2022

LEZ147>149-011300-
/O.CAN.KCLE.SC.Y.0049.000000T0000Z-220901T1200Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
748 AM EDT Thu Sep 1 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have weakened to 10 to 15 knots from the north, allowing 
waves to subside to 1 to 3 feet. 

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Aug 30, 3:25 AM EDT, 8 minutes earlier.

Area forecast discussion, Aug 30, 3:25 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
325 AM EDT Tue Aug 30 2022

.SYNOPSIS...
A cold front will cut across the CWA this morning. A secondary
cold front follows for late this evening, and a third Wednesday
night. High pressure Thursday through Saturday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Cloud tops continue to warm over northern Indiana with the
stratiform rain shield over that area, and have reduced the
overnight POPs accordingly for our area. Still enough of a low level
jet in place that the development of new areas of isolated to
scattered convection is possible going forward, so the precipitation
threat remains non-zero. Expect the frontogenesis in the low-mid
levels to strengthen and become better organized towards 12Z when
the cold front has cut approximately halfway through the CWA. Bring
the thunder threat back in earnest at this time, and ramp the POPs
back up as well for the eastern half of the CWA. Upper trough axis
exits the southern Great Lakes shortly after the surface cold front
with a drying atmospheric column in its wake, but there are hints of
a secondary weak cold front/thermal trough around 00Z Wednesday
tracking through. A vort max embedded in the upper flow upstream of
the axis keeps the far northeastern zones in the threat for isolated
showers tonight for a few hours. The closed low over Hudson Bay
driving this pattern will shift eastward into northern Quebec,
finally allowing for a third and final cold front late Wednesday to
put the finishing touches on the wholesale airmass change that will
be taking place.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
A departing upper level trough to the northeast of the area will
allow for north-northwest flow to develop which may allow scattered
lake enhanced showers and/or clouds to develop. If these conditions
come to fruition they should quickly dissipate in the afternoon as a
drier airmass associated with a surface high pressure moves into the
area. This high pressure will allow for conditions to remain dry for
the remainder of the short term period. High temperatures on
Thursday will be in the upper 70s to low 80s, increasing with
southerly flow on Friday into the low to mid 80s. Overnight lows
will dip into the low to mid 50s, increasing Friday night to be in
the low 60s.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
High pressure and weak, near zonal upper level flow, will allow for
much of the long term period to remain dry. A shortwave trough is
forecast to move across the area Saturday night into Sunday, moving
an associated weak cold front through the area. Limited moisture,
limited upper level support, and being in the unfavorable diurnal
period should keep any organized convection at bay, but isolated
showers and possibly thunder is possible. Confidence in spatial
extent and intensity remain low at this point with little agreement
between models on the progression of the system. Once the boundary
pushes south on Sunday, high pressure will again build in and end
the chances of precipitation.

With predominantly southerly flow expected on Saturday, temperatures
will climb into the mid to upper 80s. As the flow shifts to more
northerly behind the aforementioned cold front, highs on Sunday and
Monday will be a bit cooler in the upper 70s to low 80s. Overnight
temperatures will follow a similar trend, beginning in the mid 60s
on Saturday night and falling to the upper 50s to low 60s for Sunday
night.

&&

.AVIATION /06Z Tuesday THROUGH Saturday/...
The earlier convection has left a mess across the southern Great
lakes with a shield of stratiform rain sitting to the west over
central northern Indiana. Part of the challenge of this
forecast is determining if this will make it eastward into
northern OH, and have put VFR rain in the first 6 hours of the
forecast in many cases thinking this answer is yes. However, the
cloud tops are warming with that cluster indicating that the
area of rain may be falling apart, and will need to watch this
going forward. There is a cold front off to the west that should
entering the picture from the west during the same time frame,
cutting across and exiting by around 15-17Z today. Could get
thunderstorms developing with it after 12Z which puts it as a
threat more for the eastern terminals than those in NW OH, but
the threat there remains non zero. Some MVFR ceilings could
linger for a couple hours east after the frontal passage but
should lift and mix out fairly rapidly. Behind the front,
clearing, and winds increasing above 12kts.

Outlook...Non-VFR possible in isolated showers across NW PA and
far NE OH Tuesday night through early Wednesday.

&&

.MARINE...
Southwest winds of 15-20 knots are expected to continue into late
afternoon/early evening, which is when a cold front will move east
across Lake Erie. Behind this boundary, winds will become northwest
at 15-20 knots. The onshore flow will allow waves to build to 3-5
feet from Vermilion to Ripley, NY. As a result, a Small Craft
Advisory has been issued, beginning at 00Z (8PM LDT) and continuing
into Wednesday. Another cold front, although weaker, will move south
across the area Wednesday night into Thursday, allowing winds to
shift to become northerly near 10 knots. With the weak onshore flow,
waves should only build to near 2 feet. Weak winds of 5-10 knots
with varying directions will persist over the lake through Saturday
evening.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 8 PM this evening to noon EDT
     Wednesday for LEZ145-146.
     Small Craft Advisory from 8 PM this evening to 8 PM EDT
     Wednesday for LEZ147>149.

&&

SYNOPSIS...26
NEAR TERM...26
SHORT TERM...Campbell
LONG TERM...Campbell
AVIATION...26
MARINE...Campbell
Hazardous weather outlook, Aug 29, 8:58 PM EDT, 6 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
858 PM EDT Mon Aug 29 2022

LEZ061-142>149-162>169-OHZ003-006>010-013-014-017>023-027>033-
036>038-047-PAZ002-003-310100-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Southern Erie-
858 PM EDT Mon Aug 29 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-012-089-PAZ001-310100-
Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-
858 PM EDT Mon Aug 29 2022

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a moderate risk of rip currents Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 29, 9:51 PM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
951 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     1 SSW FREMONT           41.34N 83.12W
08/29/2022                   SANDUSKY           OH   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN BLOCKING A ROADWAY
            NEAR HWY 128 AND HWY 65. TIME WAS ESTIMATED
            BY RADAR.

&&

MG
Local storm report, Aug 29, 9:56 PM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
956 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     OAK HARBOR              41.51N 83.15W
08/29/2022                   OTTAWA             OH   LAW ENFORCEMENT

            SEVERAL REPORTS OF TREES BLOWN DOWN. ONE
            TREE WAS BLOCKING STATE ROUTE 19. AN
            OUTBUILDING OR SHED WAS BLOWN ONTO STATE
            ROUTE 19 NEAR OAK HARBOR. POWER POLES AND
            LINE WERE BLOWN DOWN NEAR HWY 51 AND THE
            OHIO TURNPIKE.

&&

MG
Local storm report, Aug 29, 10:35 PM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1035 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     MARINE TSTM WIND 10 NW MARBLEHEAD        41.65N 82.84W
08/29/2022  M53 MPH          OTTAWA             OH   C-MAN STATION

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM
            10 NW MARBLEHEAD. WEATHER STATION ON SOUTH
            BASS ISLAND MEASURED A WIND GUST OF 46 KNOTS
            OR 53 MPH. CORRECTED TO C-MAN STATION AND
            MARINE TSTM WND GST.

&&

SEFCOVIC
Local storm report, Aug 29, 10:38 PM EDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1038 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     1 SSW FREMONT           41.34N 83.12W
08/29/2022                   SANDUSKY           OH   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            SSW FREMONT. A TREE WAS BLOWN DOWN BLOCKING
            A ROADWAY NEAR HWY 128 AND HWY 65. TIME WAS
            ESTIMATED BY RADAR. CORRECTED FOR TIME.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 8:08 PM EDTSpecial Weather StatementCLECuyahoga, Geauga52 min
Aug 29, 8:10 PM EDTSpecial Weather StatementCLEMedina80 min
Aug 29, 8:45 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain3 hr
Aug 29, 8:51 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
Aug 30, 3:46 AM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain52 hr

Nearby

Small Craft Advisories in Ohio, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.